# SDR IXXA2022090201

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767-200
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Support
- Part number: 173T1301
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LH AFT TE PANEL SUPPORT CORRODED
